# SDR QXEA200701394

- Difficulty date: August 27, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,096 hours, 15,056 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Part number: CDU3933AE04
- Part serial: 636
- Condition: Failed
- Location: Cockpit
- Part time: 5,925 hours, 5,343 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2477: NR 1 ARCDU FAILED.  RAN THE CHECKLIST AND RECYCLED ON-OFF SWITCH.  NR 1 ARCDU FAILED MESSAGE REAPPEARED 3 MINUTES LATER.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S ARCDU.  OPS CHECK GOOD IAW MTC 6238101.  HGS OPERATIONAL TEST FAILED.  AIRCRAFT DOWNGRADED TO CAT I.  PLACARD REFLECTS THE SAME.  MTX CONTROL NOTIFIED.  AIRCRAFT RETURNED TO SERVICE.
